Skip to content

Advil Migraine Pain Reliever Ibuprofen Liquid-Filled Capsules - 80 Ct

Advil Migraine Pain Reliever Ibuprofen Liquid-Filled Capsules - 80 Ct

Original price $0.00 - Original price $0.00
Original price $0.00
$22.70
$22.70 - $22.70
Current price $22.70
Availability:
in stock, ready to be shipped

Estimated Delivery

May 29, 2024 - May 31, 2024

Advil Migraine

Advil Migraine helps you take control of your migraine before your migraine takes control of you. This non-prescription migraine medicine is clinically proven to provide migraine headache relief, nausea relief and relief of migraine-related symptoms, like sensitivity to light and sound. These Advil capsules for migraine relief contain ibuprofen 200mg, an anti inflammatory pain medicine that provides fast relief of migraines. The only FDA-approved migraine medicine in a liquid filled capsule, Advil Migraine enters your system fast, letting you return to normal activities. These ibuprofen capsules are also easily portable, so you can have migraine headache medicine ready whenever and wherever your migraine strikes. Trust Advil Migraine to provide fast relief of migraine pain.

Highlights

Control your migraines before they control you!

  • One bottle of 80 liquid filled capsules of Advil Migraine Headache Relief, Ibuprofen 200mg for Migraine Relief and Nausea Relief
  • 200mg ibuprofen capsules relieve migraine pain with packaging with 20% less plastic by 2022 to keep 500,000 pounds of plastic out of landfills
  • Migraine headache medicine also relieves migraine-related symptoms like nausea and sensitivity to light and sound
  • Liquid filled capsule gets migraine medicine into your system quickly for fast symptom relief
  • Migraine pain medicine for adults 18 years and older
  • Take two capsules with a glass of water, not to exceed two capsules in a 24 hour time period

Uses

Treats migraines.

 

Flavor: Unflavored
Gender: Unisex
Age Group: Adult
Health Concern: Migraine Nausea
Quantity: 80 Count

Dosage
18 years of age and older:
• Take 2 capsules with a glass of water.
• If symptoms persist or worsen, ask your doctor.
• Do not take more than 2 capsules in 24 hours unless directed by a doctor.
Under 18 years of age:
• Ask a doctor.

Potential Health Effects
This product is indicated for adults aged 18 and older. Anyone under the age of 18 should consult a doctor before use. Do not take more than 2 capsules in 24 hours unless instructed to do so by a doctor. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

See product label for full product information and warnings.

Free 3-5 business day shipping on all orders over $50

  • For complete details, read our Shipping and Return policies
  • Our return window lasts for 30 days with NO restocking fee
  • Please call customer service for returns
Free Shipping

When you spend $50+

Give Us A Call

979-426-3633

FSA/HSA

Eligible Guaranteed

My Rewards

Earn back on each order

trusted by